RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 5, Pages 548–558 (Mi al815)  

This article is cited in 1 scientific paper (total in 1 paper)

The Specht property of $L$-varieties of vector spaces

A. V. Kislitsinab

a Dostoevskii Omsk State University, pr. Mira 55-A, Omsk, 644077 Russia
b Altai State Pedagogical University, ul. Molodezhnaya 55, Barnaul, 656031 Russia

Abstract: Conditions are explored which imply the finite basis property for identities of vector spaces embedded in associative algebras over an infinite field. An $L$-variety having no finite basis of identities, which is the join of two Spechtian $L$-varieties, is exemplified.

Keywords: identity of vector space, basis of identities, $L$-variety, Spechtian $L$-variety, locally Spechtian $L$-variety.

Funding Agency Grant Number
Russian Science Foundation 16-11-10002
Supported by Russian Science Foundation, project No. 16-11-10002.


DOI: https://doi.org/10.17377/alglog.2017.56.502

Full text: PDF file (158 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:5, 362–369

Bibliographic databases:

UDC: 512.552.4
Received: 02.08.2016
Revised: 05.10.2016

Citation: A. V. Kislitsin, “The Specht property of $L$-varieties of vector spaces”, Algebra Logika, 56:5 (2017), 548–558; Algebra and Logic, 56:5 (2017), 362–369

Citation in format AMSBIB
\Bibitem{Kis17}
\by A.~V.~Kislitsin
\paper The Specht property of $L$-varieties of vector spaces
\jour Algebra Logika
\yr 2017
\vol 56
\issue 5
\pages 548--558
\mathnet{http://mi.mathnet.ru/al815}
\crossref{https://doi.org/10.17377/alglog.2017.56.502}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 5
\pages 362--369
\crossref{https://doi.org/10.1007/s10469-017-9458-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416984900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85035748504}


Linking options:
  • http://mi.mathnet.ru/eng/al815
  • http://mi.mathnet.ru/eng/al/v56/i5/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kislitsin, “The Specht property of $L$-varieties of vector spaces over an arbitrary field”, Algebra and Logic, 57:5 (2018), 360–367  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:103
    References:24
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019